# SDR CALA2014033190727

- Difficulty date: March 31, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 64,912 hours, 24,623 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHTS PSU FAULTED.  REPLACED PSU IAW AMM 33- 51-38-000-001-A, OPERATIONS NORMAL.
